# SDR AALA20150304007

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A SLIDE DEPLOYMENT OPERATIONAL CHECK, THE R2 DOOR SLIDE HUNG UP IN THE DOOR & SLIDE MECHANISM & DID NOT DROP OUT UNTIL THE THIRD ATTEMPT.  DAMAGE TO THE BOTTOM OF THE SLIDE WAS NOTED.  REPLACED R2 DOOR SLIDE.
